# SDR VNAA0309010

- Difficulty date: September 17, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 20,905 hours, 18,190 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC69965
- Part serial: 0008
- Condition: Failed
- Location: Park Brake
- Part time: 10,698 hours, 9,094 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A EMERGENCY PARKING BRAKE ACCUMULATOR CAS MESSAGE.  THE AIRCRAFT WAS THEN FERRIED TO PIT  WHERE MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARK BRAKE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
